# SDR RAIA00110009

- Difficulty date: October 24, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 11,890 hours, 13,048 cycles
- System (JASC): 2700 · Flight Control System
- Part: Vane
- Part number: C850176
- Part serial: 295
- Condition: Failed
- Part time: 20 hours, 25 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7071-STL-RIGHT STALL CAPTION LIGHT CAME ON DURING TAXI. MAINTENANCE REMOVED AND REPLACED STALL VANE.
